# SDR 2006UALA00519

- Difficulty date: March 18, 2006
- Submitted: March 28, 2006
- Operation: Air carrier
- Aircraft: N928UA
- Make and model: Boeing 737522
- Aircraft serial: 26651
- Aircraft time: 38,176 hours, 27,871 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Bs 294 S11l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT CABIN STA 294.5 AT STR 11, INTERCOSTAL FRAME ATTACH ANGLE IS CRACKED.  *S/D*  VERIFIED MATERIAL USED, VERIFIED HEAT TREATMENT TO T6, FABRICATED PART, TREATED & PRIMED AND INSTALLED PART REF SRM 51-40-02, SRM 51-40-03, & EA I060119.
